Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 2, Pages 87-114
http://dx.doi.org/10.1155/S1110757X03202023

Variational and numerical analysis of the Signorini′s contact problem in viscoplasticity with damage

1Departamento de Matemática Aplicada, Facultade de Matemáticas, Universidade de Santiago de Compostela, Campus Universitario Sur, Santiago de Compostela 15782, Spain
2Laboratoire de Thétorie des Systètmes, Université de Perpignan, 52 aven ue de Villeneuve, Perpignan Cedex 66860, France

Received 11 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. Fernández and M. Sofonea, “Variational and numerical analysis of the Signorini′s contact problem in viscoplasticity with damage,” Journal of Applied Mathematics, vol. 2003, no. 2, pp. 87-114, 2003. https://doi.org/10.1155/S1110757X03202023.